# SDR CALA2022102402908

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 89,419 hours, 34,741 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5348008224600
- Condition: Cracked
- Location: Lh Fr68/ Str22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR68 STR22 INNER CAP AND WEB FLANGE CRACKED AD 20-22-15-05 PE R NR9298099 / 22099 GEN BY V061632 RPR AT LH FR68 STR22 RPR AREA PER PART 3 OF THE LATEST REV OF 5341-01349 PART 1.2. ECRA 5341-01349 ON OR BEFORE 39,741 TOTAL ACFT FC IAW ECRA ACMP INTERIM REPAIR AT LH FR68 STR22 INNER CAP AND WEB FLANGE IAW ECRA 5341-01349 PART 1.1. REQUIRES DIP TO ACCOMPLISH PERM DIP APPROVED PER ECRA 5341-01349 PART 1 STEP 2 ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT PERMANENT REPAIR AT LH FR68 STR22 REPAIRED AREA PER PART 3 OF THE LATEST REVISION OF ECRA 5341-01349 ON OR BEFORE 39,741 TOTAL AIRCRAFT FLIGHT CYCLES. C/W RII INSP @ HAECO LCQ BY V052031 TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
